I'm sorry but I don't understand what you mean about C Diff.
If you're having this side effect you need to contact your Dr. I know that antidepressants can come with many possible side effects. I've never heard of this one though from Lexapro. I've been on that medication myself for a long time and have never had this kind of side effect.
Please give your Dr a call. He.she might order blood work to see what's going on. I would tell them you want blood work if they don't recommend it. How long has this been going on?
Yeah, you need to see a doctor. Don't understand C Diff either, but digestive problems are a common side effect of antidepressants and differ from person to person, so while you need to see a doctor it could very well be the Lexapro. Some people get loose stools, others get constipation. One reason for this is that they affect serotonin, most of which is in the digestive system, not the brain, and interferes with how the body naturally uses it. Another is they also interfere with magnesium absorption (and vice versa), also essential to proper digestion. If the doctor finds nothing wrong, assume it's the Lexapro. But one question -- you've been on it for 6 weeks -- did this start when you went on it, or later? And that's a really low dose, so if it is the Lexapro, this just isn't your drug.
Copyright 1994-2017MedHelp International.All rights reserved. MedHelp is a division of Aptus Health.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.